# SDR SWAA2021050691336

- Difficulty date: June 10, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 49,100 hours, 29,116 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB. LH FWD UPPER SLIDER IS CRACKED / REMOVED AND REPLACED HORIZONTAL STAB. LH FWD UPPER SLIDER IAW AMM 53-31-31.
